RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Anan'ev, S Yu

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:62
Abstract pages:165
Full texts:32
References:31

http://www.mathnet.ru/eng/person94254
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. V. V. Milyavskii, F. A. Akopov, S. Yu. Anan'ev, L. B. Borovkova, T. I. Borodina, A. V. Valuev, G. E. Val'yano, V. S. Ziborov, E. S. Lukin, N. A. Popova, A. S. Savinykh, “Phase transitions of partially stabilized zirconia under stepwise shock-wave loading”, TVT, 51:5 (2013),  711–716  mathnet  elib; High Temperature, 51:5 (2013), 640–644  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020